# SDR A6WA200940147

- Difficulty date: February 25, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 17,310 hours, 15,474 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PILOT BULKHEAD FS 280, RBL 9 (CRACK LENGTH .500) CRACK ON PILOT BULKHEAD AT FS 280, RBL 9.  REPAIRED IAW REO 601R-53-11-171, REV D.  EDDY CURRENT PERFORMED ON CUT-OUT AND FABRICATD PARTS IAW REO 601R-53-11-171, REV D.  (K)
